| Model Number |
02.12.0511FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2022: lot 2001737: (b)(4) items manufactured and released on (b)(6) 2020.Expiration date: (b)(6) 2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.